"Topological Properties of Cyclic Coverings Branched Along an Ample Div" by Antonio Lanteri and Daniele C. Struppa
 

Topological Properties of Cyclic Coverings Branched Along an Ample Divisor

Document Type

Article

Publication Date

6-1989

Comments

This article was originally published in the Canadian Journal of Mathematics, Volume 41, issue 3, in June 1989. DOI: 10.4153/CJM-1989-021-3

Peer Reviewed

1

Copyright

Canadian Mathematical Society

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 1
  • Usage
    • Abstract Views: 8
see details

Share

COinS